# SDR CALA9801744

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN ANGLE AT RT INBOARD MIDFLAP JUST OUTBOARD OF NR 5 FLAP CARRIAGE.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-1.
